INDIGO Home University of Illinois at Urbana-Champaign logo uic building uic pavilion uic student center

Linear Series on Ribbons

Show simple item record

Bookmark or cite this item: http://hdl.handle.net/10027/7726

Files in this item

File Description Format
PDF Linear series on ribbons.pdf (402KB) (no description provided) PDF
Title: Linear Series on Ribbons
Author(s): Chen, Dawei
Subject(s): series ribbon
Abstract: A ribbon is a double structure on P-1. The geometry of a ribbon is closely related to that of a smooth curve. In this paper we consider linear series on ribbons. Our main result is an explicit determinantal description for the locus W-2n(r) of degree 2n line bundles with at least (r + 1)-dimensional sections on a ribbon. We also discuss some results of Clifford and Brill-Noether type.
Issue Date: 2010-05-18
Publisher: American Mathematical Society
Citation Info: Chen, D. W. 2010. Linear Series on Ribbons. Proceedings of the American Mathematical Society, 138(11): 3797-3805. DOI: 10.1090/S0002-9939-2010-10405-7
Type: Article
Description: First published in Proceedings of the American Mathematical Society in Volume 138 (2010), published by the American Mathematical Society. DOI: 10.1090/S0002-9939-2010-10405-7.
URI: http://hdl.handle.net/10027/7726
ISSN: 0002-9939
Date Available in INDIGO: 2011-05-27
 

This item appears in the following Collection(s)

Show simple item record

Statistics

Country Code Views
United States of America 127
China 25
United Kingdom 2
Germany 1
Unknown Country 1

Browse

My Account

Information

Access Key